Results 1 to 3 of 3

Thread: Any recommended multivitamin for women?

  1. #1
    Member
    Join Date
    Nov 2008
    Location
    Ft. Lauderdale, Florida
    Posts
    32

    Smile Any recommended multivitamin for women?

    Hello,

    I am taking One a Day Women's Complete Multivitamin. This vitamin has 10 mg of Niacin in it and I was just told that Niacin can cause facial flushing. This multivitamin also has Niacinamide in it, which I was told can be helpful as an anti-inflammatory. I don't know if these two ingredients together will affect facial redness and flushing or not?

    I have overall redness on my face (more like blotchiness, uneven skin tone) and some broken capillaries. I've been told my rosacea is mild and that I have more of a pink overall tone to my face, rather than red. Either way, I'd like to reduce the redness, not make it worse!

    Will 10 mg of Niacin taken daily in a multivitamin (I take the vitamin with food) cause constant redness? If this is the case, then can anyone recommend a multivitamin that I can take that does not have Niacin in it, but still has all of the other essential vitamins in it like Vitamin A, C, D, E, K, other B vitamins, Zinc, Iron, Selenium, Copper, etc.?

    I want to take a multivitamin daily but don't want it to cause me to become more red and inflamed!

    Thank you for your advice and help.

  2. #2
    Senior Member
    Join Date
    Sep 2006
    Posts
    1,337

    Default

    Hi -

    Personally, I wouldn't take a multi-vitamin with Niacin, but thats me. You are right in that it causes flushing, while Niacinmide does not. I don't know if taking Niacin can cause permanent flushing, maybe so, but I do know the theory is there if you flush, and depending on how often you do, you may have a greater tendency to broken capillaries.

    I buy all my vitamins individual, pricey yes, but I find that many mult-vitamins have vitamins in it that I don't want - some of the vitamin B's (like 6 and 12), iodine, kelp, citrus, etc. I take grape seed, pycegenol, evening primrose, hair and skin vitamin, turmeric, iron, and zinc.

    Good luck.

    Yvette

  3. #3
    Moderator phlika29's Avatar
    Join Date
    Apr 2006
    Location
    Dorset, UK
    Posts
    8,371

    Default

    I stay clear of multivitamins as I find that it s not only niacin that makes me flush but also vitamin C. But you should most certainly avoid anything with niacin in.

Similar Threads

  1. Could it be my multivitamin?
    By willingtotry in forum Diet, lifestyle and relationships
    Replies: 4
    Last Post: 7th September 2012, 04:09 PM
  2. Multivitamin for Immune System
    By BrunoP in forum Topical and oral products (non-prescription)
    Replies: 3
    Last Post: 3rd October 2011, 02:16 PM
  3. multivitamin designed for rosacea
    By jasonhpi in forum Topical and oral products (non-prescription)
    Replies: 1
    Last Post: 10th August 2007, 05:04 AM
  4. Multibionta multivitamin (with 18g niacin)
    By jamesonx in forum Topical and oral products (non-prescription)
    Replies: 1
    Last Post: 15th April 2006, 01:00 PM
  5. Multivitamin without vitamin A (but with betacaroten)
    By in forum Topical and oral products (non-prescription)
    Replies: 1
    Last Post: 6th July 2005, 07:37 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •